# SDR USAA970339

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Bs 1681
- Part time: 41,597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM 1 INCH BY 100 INCH STATION 1681 UNDER SURFACE TOTAL LENGTH.  REPAIRED DOUBLERS AND REPLACED BEAM PER EA 60717.  (M)
